day 2196 – cephalexin

i’m hit by the side effects of the prescribed drugs. my cognitive skills are compromised and it’s certainly making me feel weak, fatigued and slightly drowsy. also signs of dizziness and nausea kicked in first thing in the morning. part of me thinks that the dosage of four pills per day is too high, but who am i to judge. i just have to worry about finishing what’s in the bottle unlike last time

Advertisements

day 555 – more drugs

image

back for more drugs because i simply can’t get enough of these cough syrups. and if it wasn’t for zero improvements after finishing another bottle of cough syrup and more bags of cough candy, i would not be going to the doctor for prescribed medication. i can’t continue feeling so useless and weak, forcing me to miss out on so much training, work, regular routine and fun. hoping this will be enough to knock me out tonight and wake up tomorrow feeling human again